# SDR ASAA2025061258742

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 35,936 hours, 11,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R2 DOOR MISSING BULB. GROUNDED - YES. REPLACED EMERGENCY EXIT LIGHT AT R2 DOOR, OPS CHECKS GOOD. REF B737 AMM 33-51-01.
